How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20131
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

Injected penis with e d medication immediately started bleeding

Customer Question

Injected penis with e d medication immediately started bleeding from urethra
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Tharun replied 1 year ago.
Do you have any pain or swelling ?
Do you take any blood thinners ?
Were the injections taken for erection purpose ?
Please let me know.
Dr.Tharun